Show simple item record

AuthorBalser, Wernerdc.contributor.author
AuthorRoescheisen, Claudiadc.contributor.author
Date of accession2021-12-07T11:26:36Zdc.date.accessioned
Available in OPARU since2021-12-07T11:26:36Zdc.date.available
Date of first publication2009dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordOrdinary differential equationsdc.subject
KeywordPower series solutionsdc.subject
KeywordGeneralized hypergeometric functionsdc.subject
KeywordIRREGULAR SINGULAR POINTdc.subject
KeywordDIFFERENTIAL-EQUATIONSdc.subject
KeywordINTEGRAL-REPRESENTATIONSdc.subject
KeywordREGULAR SINGULARITIESdc.subject
KeywordCONNECTION PROBLEMSdc.subject
KeywordREDUCTIONdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleSolving the hypergeometric system of Okubo type in terms of a certain generalized hypergeometric functiondc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.jde.2009.07.036dc.identifier.doiExternal
Source - Title of sourceJournal of Differential Equationssource.title
Source - Place of publicationElsevier/Academic Presssource.publisher
Source - Volume247source.volume
Source - Issue9source.issue
Source - Year2009source.year
Source - From page2485source.fromPage
Source - To page2494source.toPage
Source - ISSN0022-0396source.identifier.issn
Source - eISSN1090-2732source.identifier.eissn
Open AccessBronzeuulm.OA
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000271294100002uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record